Latisse used for two years - then ceased to work the same and lashes became sparse, brittle, and uneven. Why would this happen?!
Doctor Answers 3
Eyelash loss in women
Surprisingly, there are many reasons for eyelash loss. Certainly stopping Latisse will trigger a return back to baseline. But what are the other possibilities? Well, there are many. I'd suggest you meet with a dermatologist specializing in hair loss to review these causes. A variety of eczemas, inflammatory and autoimmune conditions can lead to eyelash loss.
Depending on what the dermatologist says, you might consider seeing an eye doctor as well. A variety of eye conditions (blepharitis, infections, rosacea, certain eye drops) can lead to eyelash loss.
Possible Latisse Side-Effects
Hi there and thank you for the inquiry.
There are many factors that could have contributed to your sudden eyelash hair loss. I suggest going in for an in-person evaluation to your dermatologist to rule out any skin-related issues, followed up by a visit to your ophthalmologist for a comprehensive assessment of your eyes to determine the possible cause of your eyelash loss. In the meantime, I recommend discontinuing eyelash enhancing products for now until you receive some feedback from your specialists.
Getting Luscious Lashes--PRP, Viviscal, Latisse
In order to maintain the results you achieved initially with Latisse, you would have needed to continue to use it weekly, because of the natural shedding of eyelashes. In combination with Latisse, I typically inject and apply topically PRP for a few treatments at the beginning to improve the growth rate of the lashes. Take viviscal as well. Best, Dr. Emer
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.